# SDR SWAA982635

- Difficulty date: October 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C37192
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND FWD CABIN TRACK EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK PER BOEING M/M.
